# SDR UPS05145880

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0808
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR EVAC SLIDE WARNING LIGHT INOP BUZZER OK.  RESET AUTONOMOUS POWER SUPPLY SYSTEM OPS CK OF LIGHT PER MM 52-73-11-4 THIS CLEARS M316289
